# SDR DALA2021040902101

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 52,275 hours, 22,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 AFT RIGHT DOOR ARMING LEVER WILL NOT MOVE TO ARM DOOR. CORRECTIVE ACTION: FOUND DIBRI BT GIRT BAR TANG, REMOVED F.O.D, DOOR OPERATES NORMAL, OPERATED DOOR PER B757 AMM 25-66. (7697766)
